Uniqueness of the Solution of a Semilinear Boundary Value Problem.
Mathematische Annalen, Tome 272 (1985), pp. 129-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
uniqueness, semilinear boundary value problem, boundary layer, positive solution
@article{MAN_1985__272_164002,
author = {S.B. Angenet},
title = {Uniqueness of the {Solution} of a {Semilinear} {Boundary} {Value} {Problem.}},
journal = {Mathematische Annalen},
pages = {129--138},
year = {1985},
volume = {272},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164002/}
}
S.B. Angenet. Uniqueness of the Solution of a Semilinear Boundary Value Problem.. Mathematische Annalen, Tome 272 (1985), pp. 129-138. http://geodesic.mathdoc.fr/item/MAN_1985__272_164002/